| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticmo12.6 implantable collamer lens of -15.5/2.0/074 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6)2023, the lens was exchanged for a same size model lens different sphere/cyclinder/axis due to refractive surprise and refractive change overtime.The problem resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned dry in a microcentrifuge vial with residue/debris on the lens.Visual inspection found the haptic bent.Dimensional and functional inspection found the lens to be within specifications.Claim # (b)(4).